# SDR ABXA9600023

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, FOUND LEFT HAND INBOARD FLAP, INBOARD HINGE ARM CHAFED.  REPAIRED INBOARD FLAP INBOARD HINGE IAW ABX REA D857-12329MR.
